# SDR CALA0200488

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 53,466 hours, 27,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 23L CORRODED AT STA 375 IN FORWARD CARGO PIT. THE CORRODED SECTION OF STRINGER WAS CUT OUT AND A NEW SECTION OF STRINGER WAS SPLICED IN IAW SRM 53-00-03.
